# SDR FDEA201304020707

- Difficulty date: April 2, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 58,169 hours, 13,435 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION ATTACHED FITTING FOUND CRACKED.  REPAIRED AS PER SRM 53-10-14 FIGURE 202 REPAIR 2 REVISION 52.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
